MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRICATH® FOLEY CATHETER COUDE TIP; LATEX FOLEY CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRICATH® FOLEY CATHETER COUDE TIP; LATEX FOLEY CATHETER
Catalog Number 0168L18
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the customer stated that they had a defective foley catheter.The registered nurse had inserted the catheter, went to inflate the balloon, and the fluid squirted out the catheter in the area between end of the catheter (inserted in patient) and the y-port.They took picture of the packing, and they do not have the actual catheter.Unfortunately, the catheter had to be removed and reinserted with a new one.
 
Event or Problem Description
It was reported that the customer stated that they had a defective foley catheter.The registered nurse had inserted the catheter, went to inflate the balloon, and the fluid squirted out the catheter in the area between end of the catheter (inserted in patient) and the y port.They took picture of the packing, and they do not have the actual catheter.Unfortunately, the catheter had to be removed and reinserted with a new one.
 
Additional Manufacturer Narrative
The reported event is inconclusive.Received (2) photo samples of the packaging label for a hydrogel coated latex foley catheter.Verified material number 0168l18 and lot number ngkn4117.The condition of the affected catheter could not be confirmed because only photos were provided for the investigation.Functional testing was not possible based solely on these photos.Therefore, the reported event is considered inconclusive due to the inadequate sample condition.The labeling is found to be adequate.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Based on the results of the investigation, no additional actions can be taken at this time.Correction: d, e, f, h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARDEX® LUBRICATH® FOLEY CATHETER COUDE TIP
Common Device Name
LATEX FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22874307
Report Number1018233-2025-06971
Device Sequence Number5687812
Product Code EZC
UDI-Device Identifier00801741017834
UDI-Public(01)00801741017834(11)250315(17)290228(10)NGKN4117
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K910846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0168L18
Device Lot NumberNGKN4117
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2025
Supplement Date Received by Manufacturer03/12/2026
Initial Report FDA Received Date08/22/2025
Supplement Report FDA Received Date03/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown